| Model Number |
H938740 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone no.(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a 2000ml exactamix eva (ethylene vinyl acetate) bag was leaking from the bag seam.This bag had a seal defect around the additive port causing it to leak in the seam.The leaks were observed during setup and preparation prior to patient use.There was no patient involvement.No additional information is available.